How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Sophie :: Medicine & Neurolog...
Dr. Sophie :: Medicine & Neurology
Dr. Sophie :: Medicine & Neurology, Doctor
Category: Medical
Satisfied Customers: 2951
Experience:  Neurologist :: Clinical Neurophysiologist :: University of California.
19824690
Type Your Medical Question Here...
Dr. Sophie :: Medicine & Neurology is online now
A new question is answered every 9 seconds

I AM GETTING DIZZY SPELLS IN THE MORNING AFTER I WAKE UP, THIS

Resolved Question:

I AM GETTING DIZZY SPELLS IN THE MORNING AFTER I WAKE UP, THIS JUST STARTED
ABOUT A WEEK AGO AND THEY SEEM TO BE GETTING WORSE!! CAN YOU TELL ME WHAT
IS CAUSING THIS PROBLEM ?


                                               THANK YOU
Submitted: 7 years ago.
Category: Medical
Expert:  Dr. Sophie :: Medicine & Neurology replied 7 years ago.
How old are you?
Any medical problems?
Any medications or supplements?

Is it only when you get up or other times or when you turn your head or change direction?
Customer: replied 7 years ago.

I AM 67 YRS.OLD.

I WEIGH 450 LBS.

ONLY VITAMINS B12, C, D, E, GARLIC EVERY DAY

ONLY WHEN I GET UP ON THE SIDE OF THE BED I HAV E TO WAIT FOR THE
ROOM TO STOP SPINNING !!
Expert:  Dr. Sophie :: Medicine & Neurology replied 7 years ago.
It sounds like you are suffering from BPPV or benign paroxysmal positional vertigo. It is, well, benign, happens suddenly due to change in position and causes dizziness. It is due to sediment moving in your inner ear. It is confirmed with a special test and treated with a special maneuver in the doctor's office.

Make sure that you don't overdo vitamin D and E because they are not water soluble and taking too much can cause toxicity.
Dr. Sophie :: Medicine & Neurology and 3 other Medical Specialists are ready to help you